# SDR UIEA2017110702188

- Difficulty date: November 3, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 81,206 hours, 18,699 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Lead
- Part number: 38880763
- Part serial: NSN
- Condition: Burned
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU LEAD BURNED AND APU IGNITER PLUG WORN.  REMOVED AND REPLACED APU IGNITER PLUG AND LEAD IAW AMM 49-41-04.
